MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR, SIZE 3, LEFT

ONKOS SURGICAL ELEOS; RESURFACING FEMUR, SIZE 3, LEFT
Model Number 2500L003E
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2022 due to the boss of the resurfacing femur cracking.This fracture resulted in an incomplete surface to accept the morse taper of the stem extension resulting in the two implants dissociating.During the revision surgery, the following eleos implants were revised: resurfacing femur, resurfacing femur axial pin, tibial hinge component, and tibial poly spacer.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00075.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the implant fracture could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3252: fracture problem.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR, SIZE 3, LEFT
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13501765
Report Number3013450937-2022-00074
Device Sequence Number17141725
Product Code KRO
UDI-Device IdentifierB2782500L003E0
UDI-PublicB2782500L003E0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model Number2500L003E
Device Catalogue Number2500L003E
Device Lot Number1751249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION.; P/N 25001208E, ELEOS TIBIAL POLY SPACER.; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT.; P/N 25002113E, ELEOS RESURFACING FEMUR AXIAL PIN.; P/N 25002200E, ELEOS PROXIMAL TIBIA.; P/N CS-15120-03M, ELEOS CEMENTED SEGMENTAL STEM.; P/N KSP18140E, ELEOS CANAL-FILLING STEM EXTENSION.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight97 KG